# SDR C2XA00CL033

- Difficulty date: April 5, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Failed
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CLE - FLT 3372 - AFTER LANDING IN CRW, THE CREW REPORTED HIS LEFT BRAKE FAILED DURING TAXI TO THE GATE.  THE AIRCRAFT CONTINUED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE SERVICED THE BRAKE SYSTEM IAW BEECHCRAFT MM 12-10-00.  PERFORMED AIRCRAFT TAXI AND NO DEFECTS WERE FOUND.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
